# SDR A6WA201303290841

- Difficulty date: March 20, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N418
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 26,129 hours, 24,608 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OVERSIZED HOLE FOUND DURING INCORPORATION OF MLG TRUNNION LOWER FLANGE SERVICE BULLENTIN RIGHT WING 601R-57-046.   COLD WORKED OVERSIZED HOLE AND INSTALLED NEW FASTENER IAW REO 601R-57-21-1889.
